High dose of Entocort.

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Asia
Regular Member


Date Joined Aug 2005
Total Posts : 188
   Posted 3/25/2008 12:27 PM (GMT -7)   
I'm looking for anyone that is or has been on a high dose of Entocort (more than 3 pills;9mg).
What were your side effects for a large dose?
How was your taper? Any problems coming off?

I've been on 27mg since February. Side effects included: acne, moonface, leg cramps in mornings, even more easily bruised
I'm currently tapering. I went down to 21mg last week. And I'm now starting 15mg.
I've noticed a lot of headaches. Leg cramps are now moving to other parts of my body. I'm SO sore. Everywhere.

I'd like to know if anyone else has experiences.
Diagnosed with UC in August 2005. 
Suffered for my whole life before being diagnosed. 
Told to "Eat more fibre." 
 
Currently on:

Salofalk 1500mg x 4/day
Entocort
6mg x 1/day
Entocort increased to:
9mg x 3/day as of 2.14.08


Asia
Regular Member


Date Joined Aug 2005
Total Posts : 188
   Posted 3/25/2008 6:08 PM (GMT -7)   
bump
Diagnosed with UC in August 2005. 
Suffered for my whole life before being diagnosed. 
Told to "Eat more fibre." 
 
Currently on:

Salofalk 1500mg x 4/day
Entocort
6mg x 1/day
Entocort increased to:
9mg x 3/day as of 2.14.08

New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, February 21, 2018 1:51 PM (GMT -7)
There are a total of 2,931,726 posts in 321,671 threads.
View Active Threads


Who's Online
This forum has 160382 registered members. Please welcome our newest member, Suzieq28.
456 Guest(s), 17 Registered Member(s) are currently online.  Details
NicHostetler, constantpain, tickbite666, cherylfelice, JOKERWILD477, kloz31, journeytoheal, BillyBob@388, BUSMAN, Hibee, Saipan Paradise, sierraDon, RobLee, garyi, RunJerRun, Woodduck12, cppoly